# SDR CA150415012

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 360 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Cable Cutter
- Part number: 130300214
- Condition: Damaged
- Location: Fuselage
- Part time: 6,575 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPEATED DELAMINATION AND/OR CRACKING OF THE CABIN ROOF STRUCTURE REINFORCEMENT FOR UPPER CABLE CUTTER.
